# SDR 2006UALA01597

- Difficulty date: August 16, 2006
- Submitted: August 22, 2006
- Operation: Air carrier
- Aircraft: N187UA
- Make and model: Boeing 747422
- Aircraft serial: 26877
- Aircraft time: 54,754 hours, 6,615 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 362624
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEL INOP AT ROW 24 RT, 33 LT, SEAT 54HJK.  REPLACED LAMP. ALL EEL LIGHT POSITIONS CHECK OK FOR SERVICE.
